# SDR UPS99830093

- Difficulty date: July 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fuselage
- Condition: Corroded
- Location: Fs1300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 AFT CARGO PIT STA 1300 6 EA FLOORBOARD SPLICES CORRODED X-38 TO X-20     FABBED AND INSTALLED NEW SPLICES IAW DC8 SRM 58-1-20 AND DC8 SRM 53-2-3.
